Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
International Journal of Fluid Mechanics Research
ESCI SJR: 0.206 SNIP: 0.446 CiteScore™: 0.5

ISSN Imprimir: 2152-5102
ISSN On-line: 2152-5110

Volumes:
Volume 46, 2019 Volume 45, 2018 Volume 44, 2017 Volume 43, 2016 Volume 42, 2015 Volume 41, 2014 Volume 40, 2013 Volume 39, 2012 Volume 38, 2011 Volume 37, 2010 Volume 36, 2009 Volume 35, 2008 Volume 34, 2007 Volume 33, 2006 Volume 32, 2005 Volume 31, 2004 Volume 30, 2003 Volume 29, 2002 Volume 28, 2001 Volume 27, 2000 Volume 26, 1999 Volume 25, 1998 Volume 24, 1997 Volume 23, 1996 Volume 22, 1995

International Journal of Fluid Mechanics Research

DOI: 10.1615/InterJFluidMechRes.v23.i3-4.10
pages 182-194

Allowing for Terrain Irregularity in a Jet-Diffusion Model of Impurity Scattering

Ye. V. Bruyatskiy
Fluid Mechanics Institute of the Ukrainian Academy of Sciences, Kiev, Ukraine

RESUMO

The feasibility of adapting the jet-diffusion model of scattering of an impurity from elevated sources in the atmosphere over an irregular terrain is explored. The cases of impurity scattering over single terrain irregularities, such as hills or some structures, and over a forest and over a city are analyzed in detail. Recommendations on calculating the distribution of concentrations in the ground layer of the air with allowance for the actual topography by appropriate correction of the dispersion values are presented. The method of utilizing potential flows and allowance for transformation of the wind-stream velocity for solving problems of atmospheric diffusion over an irregular terrain is analyzed separately.


Articles with similar content:

Numerical Modeling of Eddy Diffusion of Pollutants over Irregular Terrain
International Journal of Fluid Mechanics Research, Vol.23, 1996, issue 3&4
V. G. Kuz'menko
CALCULATING THE PROPAGATION FACTOR OVER THE EARTH BY THE PARABOLIC EQUATION METHOD
Journal of Radio Electronics, Vol.1, 2012, issue 2
V. V. Akhiyarov
Monte Carlo Algorithm for Predicting Radiative Heat Transport in Optically Thick Participating Media
International Heat Transfer Conference 10, Vol.3, 1994, issue
Jeff T. Farmer, John R. Howell
Propagation of Unsteady Nonlinear Surface Gravity Waves above an Irregular Bottom
International Journal of Fluid Mechanics Research, Vol.27, 2000, issue 1
Igor T. Selezov
SPECTRAL DIRECTIONAL EMITTANCE OF METAL SURFACES WITH PYRAMIDAL SURFACE UNDULATIONS
International Heat Transfer Conference 5, Vol.1, 1974, issue
A. Abdulkadir , R. C. Birkebak